Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Single step Galerkin approximations for parabolic problems


Authors: Garth A. Baker, James H. Bramble and Vidar Thomée
Journal: Math. Comp. 31 (1977), 818-847
MSC: Primary 65N30
MathSciNet review: 0448947
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we construct and analyze classes of single step methods of arbitrary order for homogeneous linear initial boundary value problems for parabolic equations with time-independent coefficients. The spatial discretization is done by means of general Galerkin-type methods.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1977-0448947-X
PII: S 0025-5718(1977)0448947-X
Article copyright: © Copyright 1977 American Mathematical Society